MAUDE Adverse Event Report: COVIDIEN MFG PLAINFIELD INVOS; OXIMETER, TISSUE SATURATION

COVIDIEN MFG PLAINFIELD INVOS; OXIMETER, TISSUE SATURATION
Model Number DS5100C-PA
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was getting low baselines on healthy patients.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The device passed the all test criteria.The investigation found the device to function normally.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
COVIDIEN MFG PLAINFIELD
2824 airwest blvd
plainfield IN 46168
MDR Report Key9131620
Report Number3008361498-2019-00004
Device Sequence Number2449922
Product Code MUD
UDI-Device Identifier10884521185890
UDI-Public10884521185890
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDS5100C-PA
Device Catalogue NumberDS5100C-PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer10/29/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1